Journal Article

Increase in the rate of nosocomial <i> Clostridium difficile</i>-associated diarrhoea during shortages of piperacillin–tazobactam and piperacillin

W. Kemper Alston and John W. Ahern

in Journal of Antimicrobial Chemotherapy

Published on behalf of British Society for Antimicrobial Chemotherapy

Volume 53, issue 3, pages 549-550
Published in print March 2004 | ISSN: 0305-7453
Published online March 2004 | e-ISSN: 1460-2091 | DOI: http://dx.doi.org/10.1093/jac/dkh127
Increase in the rate of nosocomial  Clostridium difficile-associated diarrhoea during shortages of piperacillin–tazobactam and piperacillin

More Like This

Show all results sharing these subjects:

  • Medical Oncology
  • Critical Care

GO

Show Summary Details

Journal Article.  906 words.  Illustrated.

Subjects: Medical Oncology ; Critical Care

Full text: subscription required

How to subscribe Recommend to my Librarian

Users without a subscription are not able to see the full content. Please, subscribe or login to access all content.